I was taking the birth control pill Amethia for a little over a year and I started to experience some side effects so I went in to see my doctor to get advice on switching methods. I ended up choosing to go with the Nuvaring. At this point in time I was still taking the pill but she told me if I hadn't taken it that day to just go ahead and put the Nuvaring in and stop the pill that day even though I wasn't done with the pack yet. That worked out fine but I had it in for a few days and it ended up being really uncomfortable for me. I called my doctors office and talked to the nurse and she got me the patch prescription instead. She told me to take out the Nuvaring and put a patch on when they came in so that's what I did. I went through week 1 of the patch perfectly fine but a couple days ago when I switched to the second patch I started bleeding, not spotting, its like a normal period. I'm just wondering if I should be concerned or if when I stop bleeding will I be protected? How can I even be sure the patch is working?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2015 • 1 answer
Posted 5 May 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers
Posted 8 Dec 2016 • 1 answer
I'm using birth control, Xulane birth control patch. Starting taking it Thursday the 6th and had....
Posted 12 Apr 2017 • 0 answers